| Model Number |
24716 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon rupture occurred.The moderately stenosed target lesion was located in the mildly tortuous and moderately calcified superficial femoral artery.A 5.0x220x150-hybrid sterling balloon was advanced for dilatation.However, during initial inflation, balloon burst occurred at the rated burst pressure.The device was removed and the procedure was completed with another of the same device.No complications reported and the patient was fine.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 100mm from the tip.
Event or Problem Description